# SDR SWAA011087

- Difficulty date: April 8, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 17,313 hours, 15,158 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bushing
- Part number: 6546455
- Part serial: BN1856
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING AILERON TAB BUSHINGS WORN AT THREE HINGES. R&R AILERON TAB PER MM.
